# SDR HEEA087836

- Difficulty date: June 7, 2003
- Submitted: June 30, 2003
- Operation: Air carrier
- Aircraft: N612PH
- Make and model: Bell 407
- Aircraft serial: 53199
- Aircraft time: 4,004 hours
- Engine: Allsn 250C47B
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Filter
- Part number: 23066697
- Condition: Bypassing
- Location: Engine Oil
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OIL FILTER BYPASS BUTTON POPPING. REPLACED WITH SERVICEABLE PART.
